Pacific Journal of Mathematics

Translation kernels on discrete Abelian groups.

William R. Emerson

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 527-542.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982793

Mathematical Reviews number (MathSciNet)
MR0244707

Zentralblatt MATH identifier
0177.17402

Subjects
Primary: 42.51
Secondary: 47.00

Citation

Emerson, William R. Translation kernels on discrete Abelian groups. Pacific J. Math. 29 (1969), no. 3, 527--542. https://projecteuclid.org/euclid.pjm/1102982793


Export citation

References

  • [1] W. R. Emerson, Asymptoticresults for certain sequences of integral operators defined over groups, J. Math. Mech. 17 (1968), 737-758.
  • [2] W. R. Emerson, Ratio properties in locally compact groups, Trans. Amer. Math. Soc. 133 (1968), 179-204.
  • [3] H. A. Krieger, Toeplitz operators on locally compact abelian groups, J. Math. Mech. 14 (1965), 439-478.